# SDR CA120615003

- Difficulty date: June 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: MS202203
- Condition: Seized
- Location: Ailerons
- Part time: 54,670 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY MAINTENANCE INSPECTION A DEFECT WAS RECORDED THAT TWO AILERON PULLEYS IN THE AFT LT CENTER WING AREA WERE SEIZED, IPC 27-12-00, FIG 30, ITEM 380. PULLEYS REPLACED IAW AMM.
